# SDR USAA2013022100032

- Difficulty date: February 19, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 38,611 hours, 21,766 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746037800900
- Part serial: SA2095
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1677. ECAM-F/CTL - SLAT FAULT.  MAINTENANCE FOUND FUELING PANEL DOOR JAMMED IN NR 3 RIGHT LEADING EDGE SLAT CAUSING DAMAGE TO SLAT AND WING FIXED LEADING EDGE.  REMOVED AND REPLACED SLAT IAW A319 AMM 27-84-65-400-002, REF LOGPAGE 8154169.  REMOVED AND REPLACED FUELING PANEL DOOR HINGES, HOLD OPEN ROD, AND FUEL PANEL LIGHT IAW A319 IPC 57-41-05-682 AND A319 SRM 51-42-00, REF LOG PAGE 4990235.  REMOVED AND REPLACED FUELING PANEL DOOR IAW A219 AMM 52-42-18 REF LOG PAGE 154168.  REMOVED AND REPLACED WING FIXED LEADING EDGE PANEL 26-5741-3-0162 IAW AIRBUS DRAWING 574-43575 REF LOG PAGE 8154170.  REMOVED AND REPLACED NR 3 RIGHT  SLAT OUTBOARD CLOSEOUT PLATE IAW A319 AMM 27-84-69-400-001-A REF LOG PAGE 4798063.
